MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; CATHETER, INTRODUCER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; CATHETER, INTRODUCER
Model Number 407845
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Malfunction
Event or Problem Description
During a ride-sided procedure, there was a blood clot noted in the sheath.The sheath and dilator were prepped, and the side port was flushed.The sheath and catheter were placed in the femoral vein, but the sheath was not constantly irrigated with heparinized saline as routine practice.The procedure was completed with no adverse patient consequences.There is no further information available.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
CATHETER, INTRODUCER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17607971
Report Number3005334138-2023-00374
Device Sequence Number6308063
Product Code DYB
UDI-Device Identifier05414734011075
UDI-Public05414734011075
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number407845
Device Lot Number8892448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown